# SDR SROM200500013

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 35,682 hours, 34,654 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 3 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR LEVER WOULD NOT MOVE TO THE GEAR UP POSITION.  GEAR WAS LEFT DOWN AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND MADE A UNEVENTFUL OVERWEIGHT LANDING.  TROUBLE SHOOTING FOUND NO FAULTS WITH THE WIRING HARNESS ASSOCIATED WITH THE LANDING GEAR CONTROL SYSTEM.  FOUND GROUND SAFETY SENSOR ACTUATOR GAP OUT OF ADJUSTMENT.  ADJUSTED GAP, GROUND SPOILER INTERLOCK. OPS CHECKED SAFETY SENSOR, GROUND SPOILER AND LANDING GEAR EXTENSION & RETRACTION SYSTEMS IAW B737 AMM.
